# SDR AWXA200600688

- Difficulty date: April 12, 2006
- Submitted: April 20, 2006
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 31,368 hours, 12,062 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367201800000
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C6 CHECK DISCOVERED FORWARD PIT FLOOR PANEL NR 131 HF AFT SIDE DELAMINATED.  MAINTENANCE REMOVED AND INSTALLED FABRICATED REPLACEMENT FORWARD PIT FLOOR PANEL NR 131 HF IAW AIRBUS 320 SRM 53-02-00 FIG 209 AND MCG IRM 9701 REV F.
